Brainwashed Benzo Buddies members can’t leave homes, trips outside cause panic

Frustrated with social anxiety
« on: April 27, 2019, 03:18:15 pm »

[Buddie]

Sleep and appetite are good right now which is a relief considering start of my taper. Still frustrated with social anxiety that comes and goes since I’m not usually socially anxious at all. To the point that a dinner with my wife and trip to grocery store are unsettling. 🙁
Has anybody else experienced social anxiety even in normally comfortable situations?
Know I should be grateful I’m not having worse SXs but this still is bothersome and I’d love for it to pass sooner than later!

Re: Frustrated with social anxiety
« Reply #1 on: April 27, 2019, 03:39:08 pm »

[Buddie]

Yes this is intense for me as well. I do actually already suffer from this but it is WAY worse during my taper. Leaving my house puts me in straight panic.

Re: Frustrated with social anxiety
« Reply #2 on: April 27, 2019, 04:27:46 pm »

[Buddie]

Social anxiety is my major symptom in addition to tinnitus. Like you said, even going to a restaurant can unsettle me. But I do it and I even go to rock/blues/jazz/classical concerts. The anxiety usually subsides as I drink a few beers and start to focus on the music. I had never had an issue like this before. I hope it will disappear once I’m done with my taper.

Klonopin eater can’t get off the toilet, vows to keep tapering

Anyone struggling with diarrhea during taper?
« on: March 17, 2019, 02:38:19 pm »

[Buddie]

Hello. I have been tapering klonopin for a 4 months. I was on 8mg for 23 years. I’m tapering .25mg per 30 days. I can’t get off the toilet. I have lomotil that I have been taking, but it is not helping like it usually does. Has anyone else had this withdrawal symptom?

Re: Anyone struggling with diarrhea during taper?
« Reply #1 on: March 17, 2019, 09:15:49 pm »

[Buddie]

Hey, sorry you’re having stomach issues. That is no fun at all. I (like you) was on Klonopin and when I tapered I had bouts of diarrhea (and vomiting) that would come and go. And yep, when I had it nothing would help. I do believe this is all related to w/d. I was on 2mg for 7 years so with you being on 8mg for 23 years I am willing to bet this is all related to w/d. But again, it did pass for me but it took awhile. If it gets really bad that would be something most def worth getting checked out by the DR. I would hate to see you get dehydrated from prolong bouts of it. I wish I could give you some advice on what helped me, but nothing did. I had to just grin and bear it unfortunately. So sorry you are dealing with that, I feel for you

Re: Anyone struggling with diarrhea during taper?
« Reply #2 on: March 17, 2019, 11:05:34 pm »

[Buddie]

[…] – Bummer. Diarrhea is a really annoying s/x. I’ve had some IBS problems for years but worse during the taper.

I can say that eating more natural foods – fresh fruits and veggies apparently provided more fiber and helped the problem a whole lot. I also cut out most meat though have small amounts occasionally.

The diet change was due to high sugar levels from diabetes which the doctor said would require insulin if I did not get it under control fast. From my reading a whole food, plant based diet would regulate the sugar. The much improved bathroom issue was just a bonus.

I’m really sorry you are dealing with this and know it can be a serious problem. I hope that will level out for you.

All the best, LA